A note on strongly sum difference quotient graphs

Shivakumar Swamy, C. S. and Shrikanth, A. S. and Sriraj, M. A. (2014) A note on strongly sum difference quotient graphs. Thai Journal of Mathematics, 12 (1). pp. 25-32. ISSN 1686-0209

[img] Text (Full Text)
Math_2014_Shivakumar Swamy.pdf - Published Version
Restricted to Registered users only

Download (474kB) | Request a copy
Official URL: http://thaijmath.in.cmu.ac.th/index.php/thaijmath/...


Recently, Adiga and Shivakumar Swamy 1 have introduced the concept of strongly sum difference quotient (SSDQ) graphs and shown that all graphs such as cycles, flowers and wheels are SSDQ graphs. They have also derived an explicit formula for α(n); the maximum number of edges in a SSDQ graphs of order n in terms of Eulers phi function. In this paper, we show that much studied families of graphs such as Mycielskian of the path Pn and the cycle Cn; Cn � Pn; double triangular snake graphs and total graph of Cn are strongly sum difference quotient graphs.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Arshiya Kousar Library Assistant
Date Deposited: 21 Aug 2019 08:25
Last Modified: 21 Aug 2019 08:25
URI: http://eprints.uni-mysore.ac.in/id/eprint/4382

Actions (login required)

View Item View Item